MathSciNet Relay Station
MathSciNet bibliographic data
MR1391710 47D03 (47N20)
Dia, Boun Oumar; Schatzman, Michelle Commutateurs de certains semi-groupes holomorphes et applications aux directions alternées. (French) [Commutators of certain holomorphic semigroups and applications to alternating directions] RAIRO Modél. Math. Anal. Numér. 30 (1996), no. 3, 343–383.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement